I had my first gout attack August 2000 (1 year ago).
My AST and ALT readings were normal and my Uric Acid levels were abnormal which verified the Gout condition. Dotor started me on Allopurinol? Could this medication be causing abnormal liver functions? I am worried that this is permanently damaging my liver - very worried.
August 2000 - AST 20 ALT 25
April 2001 - AST 60 ALT 110
August 2001 - AST 120 ALT 290
I consider myself a moderate drinker - beer on weekends. Since I've had the gout I have reduced my alcohol intake to maybe 2-4 beers over a weekend - much less than I drank prior to August 2000 reading. Cat Scan came back fine - no liver or related abnormalities of any kind. Check for Hep C - negative. Doctor believes this is not caused by medicine???
Currently taking 300mg Allopurinol - 25mg Viox - .6mg Colchincine
dailey. Allopurinol Fact Sheet indicates possible side effects of liver impacts but it is unclear to the layman what is said?
Any advice or help would be greatly appreciated. Thanks
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.